# SDR AALA202001219011

- Difficulty date: January 17, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 22,251 hours, 8,929 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Excess Play
- Location: Engine Mount
- Part time: 54,252 hours, 25,963 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ACCOMPLISHING TASK CARD 26T41571002 RIGHT ENGINE AFT MOUNT OUTBOARD LINK UPPER BEARING HAS EXCESSIVE PLAY AND WEAR. REPLACED AFT ENGINE MOUNT ASSEMBLY PER AMM 71-22-11.
